# SDR AALA20110428PHX01

- Difficulty date: April 28, 2011
- Submitted: May 3, 2011
- Operation: Air carrier
- Aircraft: N9616G
- Make and model: Doug DC-9-83
- Aircraft serial: 53563
- Aircraft time: 40,502 hours, 18,898 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Condition: Inoperative
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PHX - INFLIGHT DFW-ONT.  CREW REPORTED CENTER TANK FUEL TRANSFERS VERY SLOWLY.  FLIGHT DIVERTED PHX LANDED WITHOUT INCIDENT.  PLACARD BOTH CENTER FUEL TANK BOOST PUMPS INOPERATIVE.  REPLACED BOTH CENTER FUEL TANK BOOST PUMPS AT LAX ON 04/29/2011.  SYSTEM GROUND CHECK NORMAL OPERATION.
